# SDR DALA2021020300643

- Difficulty date: February 2, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 CORROSION FLOOR STRUCTURE ANGLE LOC BTW STR43/42 LH AND BTW FR30/31 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED ANGLE PER A320 SRM 51-72-11. (1720961)
